# SDR 98ZZZX3471

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145V
- Make and model: Cessna 195
- Aircraft serial: 7135
- Engine: Jacobp R755B2
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 04110914
- Condition: Failed
- Location: Engine
- Part time: 5,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE BROKE ON APPROACH TO LANDING LEAVING THROTTLE PLATE APPROX ONE-HALF WAY OPEN.  A SEMI-UNEVENTFUL LANDING FOLLOWED USING MIXTURE CONTROL.  INVEST REVEALED THE CABLE TO HAVE BROKEN AT THREADED BRASS CABLE END WHERE THE 5 INCH LONG EXTENSION ADAPTER IS ATTACHED.  SUBMITTER STATED PILOT MAY HAVE USED EXCESSIVE FORCE TO ENSURE THROTTLE WAS OPEN ON TAKOFF.  THE DISTANCE BETWEEN CABLE SUPPORT BRACKET AT ENG AND THROTTLE ARM IS APPROX 1 FOOT LEAVING AREA OF BRASS THREADS OPPORTUNITY TO FLEX WHEN EXCESSIVE PRESS EXERTED FROM COCKPIT END.  TWO OTHER CESSNA 195'S IN THIS FLEET HAVE THROTTLE CABLE STOP COLLARS ON KNOB END.
